# SDR MASA2010042400403

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 12,804 hours, 10,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER EXIT SIGN INOP.  REMOVED AND REPLACED LAMPS, OPS CHECK GOOD.
